A positive density analogue of the Lieb-Thirring inequality

R. Frank, M. Lewin, É. Lieb, R. Seiringer, Duke Mathematical Journal 162 (2013) 435–495.


Journal Article | Published
Author
; ; ;
Abstract
The Lieb-Thirring inequalities give a bound on the negative eigenvalues of a Schrödinger operator in terms of an Lp-norm of the potential. These are dual to bounds on the H1-norms of a system of orthonormal functions. Here we extend these bounds to analogous inequalities for perturbations of the Fermi sea of noninteracting particles (i.e., for perturbations of the continuous spectrum of the Laplacian by local potentials).
Publishing Year
Date Published
2013-02-01
Journal Title
Duke Mathematical Journal
Volume
162
Issue
3
Page
435 - 495
IST-REx-ID

Cite this

Frank R, Lewin M, Lieb É, Seiringer R. A positive density analogue of the Lieb-Thirring inequality. Duke Mathematical Journal. 2013;162(3):435-495. doi:10.1215/00127094-2019477
Frank, R., Lewin, M., Lieb, É., & Seiringer, R. (2013). A positive density analogue of the Lieb-Thirring inequality. Duke Mathematical Journal, 162(3), 435–495. https://doi.org/10.1215/00127094-2019477
Frank, Rupert, Mathieu Lewin, Élliott Lieb, and Robert Seiringer. “A Positive Density Analogue of the Lieb-Thirring Inequality.” Duke Mathematical Journal 162, no. 3 (2013): 435–95. https://doi.org/10.1215/00127094-2019477.
R. Frank, M. Lewin, É. Lieb, and R. Seiringer, “A positive density analogue of the Lieb-Thirring inequality,” Duke Mathematical Journal, vol. 162, no. 3, pp. 435–495, 2013.
Frank R, Lewin M, Lieb É, Seiringer R. 2013. A positive density analogue of the Lieb-Thirring inequality. Duke Mathematical Journal. 162(3), 435–495.
Frank, Rupert, et al. “A Positive Density Analogue of the Lieb-Thirring Inequality.” Duke Mathematical Journal, vol. 162, no. 3, Duke University Press, 2013, pp. 435–95, doi:10.1215/00127094-2019477.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar